# SDR 2014FA0000613

- Difficulty date: October 21, 2014
- Submitted: October 21, 2014
- Operation: General aviation
- Aircraft: N563ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10788
- Aircraft time: 4,886 hours
- Engine: Lyc IO360L2A
- Engine time: 2,331 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Roller
- Part number: LRT23381
- Condition: Broken
- Location: Nr 1 Intake Tap
- Part time: 2,331 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, K
- Precautionary procedure: A

## Discrepancy

PILOT NOTED ENGINE VIBRATION AND PARTIAL POWER LOSS.  UPON LANDING, FOUND EXCESSIVE OIL LEAKING FROM ENGINE. DURING TROUBLESHOOTING INSPECTION,  FOUND NR 1 CYLINDER INTAKE VALVE PUSH ROD AND HOUSING BENT. AFTER REMOVING CYLINDER,  THE NR 1 INTAKE ROLLER TAPPET WAS FOUND TO BE BROKEN ON ONE ROLLER SUPPORT ARM AND ROLLER DISLODGED.  ENGINE WAS REMOVED FROM AIRCRAFT.
